Some claim it is addictive. I took/take something similar and although it is non-narcotic it can be so-called addicting. If it works.......who cares?......It's not an opiate and you shouldn't experience any opiate-like withdrawals if you stop taking it, but as Avisg stated...You will have to taper it if you decide to stop taking it.
I stopped Neurontin at a pretty high dose, and was ok, but I wouldn't recommend it. There was some uncomfortableness I could have avoided if I had tapered.
lyrica is not recommended for people with a history of addiction as it can be abused..people catch a buzz off of lyrica///it is not physically addicting they say...but is a drug an addict would possibly abuse..the safer choice is the older nerve pain drug called neurontin as it does not have the same effect on sensorium as llyrica does...good that u r looking into it...i did not tolerate lyrica as it made me spacey..not a drug i would care to take nor abuse..but some love it..a friend of mine abuses it..a drug to be safe with if u have any history of addiction
Lyrica made me reeeealy spacey too at first. It was so bad that it scared my family. I was so out of it I didn't realize how differently I was behaving. I take Neurontin now instead.... I agree that it's best to avoid any drug that has potential for abuse.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.